# SDR K3HA9700112

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask Holder
- Part number: 118050
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA PICK UP FOWARD OBSERVER OXYGEN MASK HANGER MISSING.  REPLACED MASK HOLDER.
